English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Brauer-Manin obstruction and families of generalised Châtelet surfaces over number fields

MPS-Authors
/persons/resource/persons234906

Balestrieri,  Francesca
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Balestrieri, F. (2019). Brauer-Manin obstruction and families of generalised Châtelet surfaces over number fields. International Journal of Number Theory, 15(2), 289-308. doi:10.1142/S179304211950012X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-406B-C
Abstract
There is no abstract available